# SDR FDEA201205031723

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Bent
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 879 FLOORBEAM BENT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, PAGE 101.  R & R FLOORBEAM IAW ENGINEERING DWG 143N5072, AND SRM 51-40-02.  MAJOR REPAIR.
